Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 29, NWS Blacksburg, VA

June 19, 2020Franklin County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Jun 19, 2020, 2:19 PM EDT for Franklin County, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2020, 2:19 PM EDT (18:19 UTC)
Expired
Jun 19, 2020, 5:20 PM EDT
In force
3 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Franklin County, VA

The radar

The Roanoke radar (KFCX), 41 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:35 PM EDTFLASH FLOOD1 Ene Burnt Chimney, VAWATER FLOWING OVER ROADWAYS AROUND WIRTZ AND SPILLING OUT OF A RETENTION POND NEAR THE POST OFFICE. POST OFFICE EMPLOYEE DESCRIBED IT AS LIKE A RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WGUS51 KRNK 191819
FFWRNK
VAC067-200015-
/O.NEW.KRNK.FF.W.0029.200619T1819Z-200620T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
219 PM EDT Fri Jun 19 2020

The National Weather Service in BLACKSBURG has issued a

* Flash Flood Warning for...
  Northeastern Franklin County in west central Virginia...

* Until 815 PM EDT.

* At 218 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. This rain is falling on ground 
  that is already satuirated from several days of heavy rainfall. 
  Flash flooding is expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Rocky Mount...
  Boones Mill...
  Penhook...
  Burnt Chimney...
  Western Smith Mountain Lake...
  Union Hall...
  and Northwest Smith Mountain Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3696 7961 3704 8004 3716 8006 3717 8003
      3717 8001 3714 7999 3714 7996 3718 7989
      3720 7988 3717 7971 3715 7970 3716 7970
      3714 7966 3705 7959

FLASH FLOOD...RADAR INDICATED

$$

MBS
3 follow-up statements
017 
WGUS71 KRNK 191917
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
317 PM EDT Fri Jun 19 2020

VAC067-200015-
/O.CON.KRNK.FF.W.0029.000000T0000Z-200620T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-
317 PM EDT Fri Jun 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR 
NORTHEASTERN FRANKLIN COUNTY...

At 316 PM EDT, Runoff from heavy rainfall continues across the 
warned area. Flash flooding has already been reported in Wirtz with 
water flowing over roadways.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Boones Mill...
Burnt Chimney...
Western Smith Mountain Lake...
Wirtz...
North Shore...
Union Hall...
and Westlake Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3702 7970 3702 7975 3704 7979 3702 7983
      3702 7991 3704 8003 3707 8004 3710 8001
      3713 8004 3716 8006 3717 8003 3717 8001
      3714 7999 3714 7996 3718 7989 3720 7988
      3704 7959 3703 7962

FLASH FLOOD...RADAR INDICATED

$$

MBS
190 
WGUS71 KRNK 192045
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
445 PM EDT Fri Jun 19 2020

VAC067-200015-
/O.CON.KRNK.FF.W.0029.000000T0000Z-200620T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-
445 PM EDT Fri Jun 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR 
NORTH CENTRAL FRANKLIN COUNTY...

At 445 PM EDT, Runoff from earlier heavy rainfall continues across 
the warned area. Some flooding is likely ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Boones Mill...
Burnt Chimney...
and Wirtz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3706 7976 3705 7980 3705 7993 3708 7996
      3711 7995 3714 7986 3710 7974

FLASH FLOOD...RADAR INDICATED

$$

MBS
020 
WGUS71 KRNK 192120
FFSRNK

Flash Flood Statement
National Weather Service BLACKSBURG VA
520 PM EDT Fri Jun 19 2020

VAC067-192129-
/O.CAN.KRNK.FF.W.0029.000000T0000Z-200620T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-
520 PM EDT Fri Jun 19 2020

...THE FLASH FLOOD WARNING FOR 
NORTH CENTRAL FRANKLIN COUNTY IS CANCELLED...

Runoff from earlier heavy rainfall is no longer expected to cause 
flooding. Please continue to heed any remaining road closures.

LAT...LON 3706 7976 3705 7980 3705 7993 3708 7996
      3711 7995 3714 7986 3710 7974

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:03 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 19, 12:03 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1203 PM EDT Fri Jun 19 2020

.SYNOPSIS...
Low pressure will maintain itself over the area into Saturday before
weakening and heading off to the east Sunday. We return to
summer weather early next week with a daily threat of storms.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of Noon EDT Friday...

Weakening upper Low over the central Appalachians is forecast to
open up into a trough and then move east and off the coast
Saturday. Until then, expect an abundance of cloud cover along
with scattered to numerous showers and thunderstorms. Heating of
the day will promote the strongest activity and the greatest
coverage. Thermodynamic profile this afternoon suggest MUCAPE
of 1000 j/kg across the region with PWAT of 1.25 to 1.50. This
is expected to support semi-robust shower/thunderstorm cores
with instantaneous rain rates upwards of 3 inches an hour. Per
the morning RNK/GSO soundings the mean wind of 15-17kts should
maintain just enough movement to forgo need for a Flash Flood
Watch, however cannot rule out localized excessive rainfall due
to the tendency for the deep convection to train around the
periphery of the upper low. Training and backbuilding can and
will lead to isolated flash flooding, similar to what occurred
near Bluefield along 460 yesterday evening where between 2-3
inches of rain occurred in an hour,resulting in mudslides and
temporary closure of roads. Given the low FFG values the
antecedent signal is certainly supportive of flooding if any
storm anchoring or organization can become established.
Convective allowing models suggest the best coverage will be
over the mountains and foothills roughly from now through 8PM
this evening. After that, loss of daytime heating should lead to
weakening.

The morning soundings were very moist, so sunshine will be of
the peek-a-boo variety. Even so, temperatures should still climb
into the 70s across the mountains and near 80 in the piedmont.
In the event we get any warmer than that, SBCAPEs could exceed
1500 J/Kg. If this occurs then the thunderstorm cores may be
more robust leading to isolated strong/severe wind gusts.
Consideration should be given to all thunderstorms for potential
wind damage. Per the moist ground, sub-severe wind gusts and
water loading may still produce some downed trees.

Models show the precip fading this evening in the west,
shifting the showers east to the piedmont then exiting toward
Saturday morning, but am not confident in taking pops completely
out as the upper low/trough axis will still be set up along the
Blue Ridge by dawn Saturday.

Temperature forecast reflects persistence, but hedged slightly
warmer due to the fact the upper low is weakening with time and
should allow for more breaks in the cloud cover. Again we are
expecting highs in the 70s across the mountains to near 80
east. Lows should be close to normal tonight, maybe a few
degrees cooler in the mountains as we may see some clearing,
supporting lows in the mid to upper 50s. The piedmont to Blue
Ridge will have lows in the upper 50s to mid 60s. Where it
clears out some, and with wet ground, expect fog to form, with
dense fog a possibility.

Forecast confidence is high on temperatures and winds, and average
on pops/sky cover.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 200 AM EDT Friday...

This Saturday marks the summer solstice of 2020 at 543 PM EDT, but
it will not feel quite like summer yet due to a closed upper level
low wobbling eastward over northern Virginia to provide one more day
of widespread showers and thunderstorms across the Mid Atlantic. The
greatest concentration of rainfall will take place east of the Blue
Ridge during the afternoon and evening hours. By Saturday night, the
closed low will reach the Chesapeake Bay and exit offshore on Sunday
morning. Our region will be sandwiched between this departing closed
low and an approaching upper level trough over the northern Plains
by Sunday afternoon. The wet ground from the recent rainfall and
increased sunshine will make it feel quite humid. This heat and
moisture should combine with orographic lift to spark scattered
showers and thunderstorms along the higher terrain, but the chances
of rain diminish further eastward into the Piedmont.

Conditions become considerably warm and humid by Monday as upper
level ridging takes place aloft, and a deep southwesterly flow
engulfs the region to enhance the warm air advection. After how much
last week did not feel like summer with the unseasonably cool air,
Monday may pose a mild shock to the body when heat indices cross
over 90 degrees in the Piedmont. The models are in rather good
agreement about the coverage of showers and thunderstorms increasing
along and west of the Blue Ridge by Monday afternoon due to the
closing proximity of the upper level trough and the increasing
instability. Thus, rain chances have been bumped upward due to this
increased confidence in convection. The thunderstorms should
eventually dissipate after sunset on Monday night, but it will feel
rather muggy as temperatures struggle to fall into the 60s.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 200 PM EDT Thursday...

Ensemble guidance indicates the eastern part of the country will see a
broad trof develop as a closed low settles over the Great Lakes region
through the middle of next week. This will combine with high pressure
off the coast to put the Appalachians and mid Atlantic region
in deep southwesterly flow, resulting in warmer and more humid
conditions more appropriate for early summer. However, a series
of weak short waves will combine with diurnal instability to
bring a good chance for mainly afternoon/evening showers and
thunderstorms each day.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
As of Noon EDT Friday...

Mix of MVFR to VFR cloud bases with and VFR visibilities
expected this afternoon and evening. Daytime heating is
resulting in scattered to numerous cloud buildups with
shower/storm coverage the greatest from now through 8PM/00z this
evening.

Showers and storms are expected to weaken and dissipate after
8PM this evening with partial clearing. Will have to watch
clearing as this will increase potential for fog leading to IFR
or lower conditions. Confidence is high that LWB and perhaps
BCB will see IFR to LIFR fog, with BLF seeing IFR to LIFR cigs.
Have high end IFR to MVFR from Roanoke east to DAN/LYH tonight
as well.

Forecast confidence is high on threat of showers today and sub-
VFR at times, but timing in this threat and clearing tonight
with fog is average for confidence.

Extended Aviation Discussion...

The closed upper low will continue to meander about the central
and southern Appalachians Saturday. The low weakens and heads
east by Sunday. As the low weakens, the threat for prevailing
IFR conditions and persistent -RA will begin to decrease.

Showers and thunderstorms, with MVFR ceilings and visibilities
are expected Saturday into Monday, mainly each afternoon and
evening. Scattered MVFR showers and Thunderstorms are expected
Tuesday especially in the west.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM/WP
NEAR TERM...PM/WP
SHORT TERM...PW
LONG TERM...MBS
AVIATION...PM
Hazardous weather outlook, Jun 19, 3:28 AM EDT, 10 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
328 AM EDT Fri Jun 19 2020

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-200730-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
328 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Showers and scattered thunderstorms today into this evening may bring
heavy rain. This could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms Saturday could bring locally heavy rain,
which could cause isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 9:52 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
952 AM EDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      2 E TIPTOP              37.20N 81.40W
06/18/2020                   TAZEWELL           VA   PUBLIC

            SEVERAL MUDSLIDES ALONG ROUTE 460 BETWEEN
            SPRINGVILLE AND BLUEFIELD. VDOT HAD TO
            TEMPORARILY STOP TRAFFIC ALONG 460 TO CLEAR
            DEBRIS FROM THE ROAD. WEATHER OBSERVER IN
            SPRINGVILLE OBSERVED 2.40 INCHES OF RAIN
            BETWEEN 345 PM AND 500 PM.

&&

PM
Special weather statement, Jun 19, 12:33 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1233 PM EDT Fri Jun 19 2020

VAZ058-059-191730-
Halifax-Charlotte-
1233 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE AND SOUTHEASTERN HALIFAX COUNTIES...

At 1225 PM EDT, a strong thunderstorm was located near the Staunton
River State Park, or 8 miles northeast of Virgilina, moving
northeast at 10 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Redoak...
Hitesburg...
Staunton River State Park...
and Virgilina.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

If you are on or near the headwaters of Buggs Island Lake, where the
Roanoke River enters the reservoir, between the State Park and
Clarksville, get out of the water and move indoors or inside a
vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough
to be struck by lightning. Do not be caught on the water in a
thunderstorm.

LAT...LON 3670 7865 3668 7862 3665 7857 3664 7856
      3664 7858 3669 7865 3669 7868 3668 7870
      3658 7872 3656 7874 3654 7873 3654 7885
      3674 7869 3680 7862 3684 7854
TIME...MOT...LOC 1627Z 218DEG 7KT 3663 7866

PM
Special weather statement, Jun 19, 12:41 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1241 PM EDT Fri Jun 19 2020

NCZ001-018-019-191730-
Ashe-Wilkes-Watauga-
1241 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
WESTERN WILKES...SOUTHEASTERN WATAUGA AND SOUTH CENTRAL ASHE
COUNTIES...

At 1241 PM EDT, a strong thunderstorm was located over Maple Springs,
or near Wilbar. The storm is nearly stationary.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Wilbar...
Deep Gap...
Darby...
Wilkesboro Reservoir...
and Buck.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3609 8146 3609 8147 3610 8148 3610 8151
      3611 8152 3612 8155 3628 8154 3635 8125
      3611 8114 3608 8145
TIME...MOT...LOC 1641Z 254DEG 4KT 3619 8139

VFJ
Special weather statement, Jun 19, 12:49 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1249 PM EDT Fri Jun 19 2020

NCZ019-191730-
Wilkes-
1249 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL WILKES COUNTY...

At 1249 PM EDT, a strong thunderstorm was located near Darby, or near
Blowing Rock, moving northeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Wilbar...
Mc Grady...
Mulberry...
and Wilkesboro Reservoir.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3619 8147 3620 8146 3623 8147 3624 8148
      3625 8147 3626 8143 3629 8139 3628 8137
      3630 8137 3642 8114 3621 8093 3607 8139
TIME...MOT...LOC 1649Z 242DEG 12KT 3610 8157

PC
Special weather statement, Jun 19, 2:01 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
201 PM EDT Fri Jun 19 2020

VAZ032-033-043-191845-
Henry-Franklin-Patrick-
201 PM EDT Fri Jun 19 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...NORTHEASTERN
PATRICK AND SOUTHERN FRANKLIN COUNTIES...

At 201 PM EDT, a strong thunderstorm was located over Fairy Stone
State Park, or near Bassett, moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bassett...
Sydnorsville...
Ferrum...
Snow Creek...
Leatherwood...
Endicott...
and Collinsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3671 8013 3688 8018 3700 7977 3674 7967
      3672 7967
TIME...MOT...LOC 1801Z 258DEG 13KT 3682 8007

BMG

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:18 PM EDTAreal Flood AdvisoryRNKTazewell7 hr
Jun 19, 9:23 AM EDTAreal Flood AdvisoryRNKAlleghany4 hr
Jun 19, 12:33 PM EDTSpecial Weather StatementRNKHalifax57 min
Jun 19, 2:01 PM EDTSpecial Weather StatementRNKFranklin44 min
Jun 19, 2:16 PM EDTFlash Flood WarningRNKBedford, Botetourt, Roanoke, City of Roanoke, City of Salem3 hr
Jun 19, 2:37 PM EDTAreal Flood AdvisoryRNKFranklin, Henry, Patrick15 min
Jun 19, 2:51 PM EDTFlash Flood WarningRNKFranklin, Henry, Patrick3 hr
Jun 19, 3:07 PM EDTFlash Flood WarningRNKCharlotte, Halifax4 hr
Jun 19, 3:37 PM EDTAreal Flood AdvisoryRNKGrayson116 min
Jun 19, 3:41 PM EDTFlash Flood WarningRNKPatrick2 hr
Jun 19, 3:50 PM EDTFlash Flood WarningRNKPulaski, Wythe3 hr
Jun 19, 3:57 PM EDTFlash Flood WarningRNKHenry, Patrick, City of Martinsville111 min
Jun 19, 4:09 PM EDTSpecial Weather StatementRNKCity of Martinsville36 min
Jun 19, 4:19 PM EDTFlash Flood WarningRNKCraig2 hr
Jun 19, 4:27 PM EDTSpecial Weather StatementRNKWythe33 min
Jun 19, 4:29 PM EDTFlash Flood WarningRNKAlleghany2 hr
Jun 19, 4:59 PM EDTAreal Flood AdvisoryRNKBland84 min
Jun 19, 5:16 PM EDTSpecial Weather StatementRNKWythe14 min
Jun 19, 5:27 PM EDTAreal Flood AdvisoryRNKWythe81 min

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.